# SDR 99ZZZX197

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N704HQ
- Make and model: Cessna 150M
- Aircraft serial: 15078627
- System (JASC): 3400 · Navigation System
- Part: Gears
- Condition: Broken
- Location: Cockpit
- Part time: 1 hours
- Component: Narco, NAV122D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS APPROXIMATELY ONE HOUR OF OPERATION SINCE NEW CHANNELING GEARS BROKEN.  RETURNED TO NARCO FOR REPAIRS.
